Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Gorenstein injectivity of top local cohomology modules


Author: Takeshi Yoshizawa
Journal: Proc. Amer. Math. Soc. 140 (2012), 1897-1907
MSC (2010): Primary 13D05, 13D45
DOI: https://doi.org/10.1090/S0002-9939-2011-11059-1
Published electronically: October 3, 2011
MathSciNet review: 2888177
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: R. Sazeedeh showed that top local cohomology modules are Gorenstein injective in a Gorenstein local ring with at most two dimensions. In this paper, it is proved that the condition of dimension in his result cannot be relaxed and the conclusion in his result holds for complete local hypersurface rings with any dimension.


References [Enhancements On Off] (What's this?)

  • 1. M. H. Bijan-Zadeh, Torsion theories and local cohomology over commutative and Noetherian rings, J. Lond. Math. Soc. 19 (2), no. 3 (1979), 402-410. MR 540052 (80h:13013)
  • 2. M. P. Brodmann and R. Y. Sharp, Local cohomology: An algebraic introduction with geometric applications, Cambridge University Press, Cambridge (1998). MR 1613627 (99h:13020)
  • 3. L. W. Christensen, Gorenstein Dimension, Lecture Notes in Mathematics 1747, Springer-Verlag, Berlin (2000). MR 1799866 (2002e:13032)
  • 4. L. W. Christensen, H.-B. Foxby and A. Frankild, Restricted homological dimensions and Cohen-Macaulayness, J. Algebra 251, no. 1 (2002), 479-502. MR 1900297 (2003e:13022)
  • 5. E. E. Enochs and O. M. G. Jenda, On Gorenstein injective modules, Comm. Algebra 21, no. 10 (1993), 3489-3501. MR 1231612 (94g:13006)
  • 6. E. E. Enochs and O. M. G. Jenda, Gorenstein injective and projective modules, Math. Z. 220, no. 4 (1995), 611-633. MR 1363858 (97c:16011)
  • 7. E. E. Enochs, O. M. G. Jenda and B. Torrecillas, Gorenstein flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan 10, no. 1 (1993), 1-9. MR 1248299 (95a:16004)
  • 8. E. E. Enochs, O. M. G. Jenda and J. Xu, Foxby duality and Gorenstein injective and projective modules, Trans. Amer. Math. Soc. 348, no. 8 (1996), 3223-3234. MR 1355071 (96k:13010)
  • 9. A. A. Gerko, On homological dimension, Mat. Sb. 192, no. 8 (2001), 79-94. MR 1862245 (2002h:13024)
  • 10. H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra 189, no. 1-3 (2004), 167-193. MR 2038564 (2004k:16013)
  • 11. H. Holm, Rings with finite Gorenstein injective dimension, Proc. Amer. Math. Soc. 132, no. 5 (2004), 1279-1283. MR 2053331 (2005a:13031)
  • 12. E. Matlis, The higher properties of $ R$-sequences, J. Algebra 50, no. 1 (1978), 77-112. MR 479882 (80a:13013)
  • 13. R. Sazeedeh, Gorenstein injective modules and local cohomology, Proc. Amer. Math. Soc. 132, no. 10 (2004), 2885-2891. MR 2063107 (2005e:13027)
  • 14. R. Sazeedeh, Strongly torsion free, copure flat and Matlis reflexive modules, J. Pure Appl. Algebra 192, no. 1-3 (2004), 265-274. MR 2067199 (2005c:13008)
  • 15. R. Sazeedeh, Strongly torsion-free modules and local cohomology over Cohen-Macaulay rings, Comm. Algebra 33, no. 4 (2005), 1127-1135. MR 2136689 (2006c:13015)
  • 16. P. Schenzel, Explicit computations around the Lichtenbaum-Hartshorne vanishing theorem, Manuscripta Math. 78, no. 1 (1993), 57-68. MR 1201761 (93m:14003)
  • 17. P. Schenzel, On the use of local cohomology in algebra and geometry, in: Lectures at the Summer School of Commutative Algebra and Algebraic Geometry, Ballaterra, Birkh $ \ddot {\text {a}}$user, Basel (1996). MR 1648667 (99k:13025)
  • 18. P. Schenzel, On connectedness and indecomposibility of local cohomology modules, Manuscripta Math. 128, no. 3 (2009), 315-327. MR 2481047 (2010a:13030)
  • 19. R. Takahashi, Y. Yoshino and T. Yoshizawa, Local cohomology based on a nonclosed support defined by a pair of ideals, J. Pure Appl. Algebra 213, no. 4 (2009), 582-600. MR 2483839 (2009m:13027)
  • 20. J. Xu, Minimal injective and flat resolutions of modules over Gorenstein rings, J. Algebra 175, no. 2 (1995), 451-477. MR 1339651 (96h:13025)
  • 21. O. Yi, On torsion Gorenstein injective modules, Arch. Math. (Brno) 34, no. 4 (1998), 445-454. MR 1679639 (2000h:16006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D05, 13D45

Retrieve articles in all journals with MSC (2010): 13D05, 13D45


Additional Information

Takeshi Yoshizawa
Affiliation: Graduate School of Natural Science and Technology, Okayama University, Okayama 700-8530, Japan
Email: tyoshiza@math.okayama-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2011-11059-1
Keywords: Local cohomology, Gorenstein injective module
Received by editor(s): January 4, 2010
Received by editor(s) in revised form: October 11, 2010, and February 5, 2011
Published electronically: October 3, 2011
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society